cardiologist-icon
High pulse bit
My father has been taking Stamlo beta for the last 2 years He has been taking zolam 0.25 for the last 10days, esmoprazole for gas for 10 days and antacid for 6 days. He visited the doctor recently for check up with USG wnl,fbs81, hb14.2 , lft wnl, ecg wnl reports.The reports were normal.The doctor checked the pressure with omron digital blood pressure machine and the result was 156/96.Though my father checked the pressure at home that day and it was 125/75. The doctor then discontinued Stamlo beta and prescribed two other medicines - Asomex 5 and Metocard xl 12.5 and told to take these with 1 hour interval.Today my father took these medicines but after some time his pulse rate continues to increase and reaches upto 100 till now.Though blood pressure is 132/77. What can be the reason for this high pulse rate?Is it a matter to be worried about? Should we discontinue the medicines for now? P.S. I have a blood pressure machine that gives almost accurate results that of mercury machine.
36 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Your doctor has reduced dose of beta blocker that is why heart rate is increasing. Consult online for proper doses
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Previous and later medicines are same although dose might be different. You should document tachycardia by either pulse oximetry or Ecg or doctors’ examination. It’s not uncommon to have high bp at clinic and normal at home. It’s called white coat hypertension. In later case you don’t need to change hypertension medications
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.